Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stopped birth control due to headache and anxiety attacks. Have vitamin D deficiency. Cause?

I stopped taking a new birth control about a month ago because it was making me feel sick and about a month after to the day that I began taking it I had a horrible migraine headache and anxiety attack. I went to the dr and had blood work and the only thing that showed up was I had a vitamin d deficiency and my cholesterol is a bit elevated. I only bleed for one day while on this new pill and have missed a period all together. I have had 2 other attacks since I stopped taking the pill but no one has given me an explanation as to what it could be. I don't know if it's linked to the change in hormones or the vitamin D issue
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Don't worry,you can take very low dose oral contraceptive pill for birth control.Ask your doctor about this pill.There are certain medicines to control for migraine and anxiety.
You have to be careful for vitamin d level.Take D3 60k tablet every week with warm milk.Take morning sun bath regularly.
Start exercise,yoga.Avoid stress,anxiety.Also avoid oily,junk food(high calorie diet)
Keep in touch with your doctor.
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor